# SDR UALA2011082904588

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 78,676 hours, 12,707 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 11
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK OUTPUT HIGH 49 VS RT PACK AT 7 CYCLED PACK AND STBY COLD, NO HELP.  DEFERRED FOR TIME NEEDS ACM REPLACED.  REPLACED COMPRESSOR OUTLET TEMP SENSOR & PACK CONTROLLER, BOTH NO HELP.  FOUND LT PACK EXHAUST SIMILAR TO RT PACK, ACM WORKING NORMAL. SUSPECT LT LOW LIMIT VALVE NOT CLOSING ACCOUNT OF CONDENSER WARM.  RT CONDENSER IS FROSTY AFTER SHORT TIME.  MR21237 ON AOG.  REMOVED LOW LIMIT VALVE. MR21237 OFF -11, ON -500. COMPLETED INSTALLATION IAW MM.
